3 doctors weighed in:

If I overdose on neo-synephrine, what will happen?

3 doctors weighed in
Dr. Mark Diamond
Pediatrics
1 doctor agrees

In brief: Nasal Problems

In addition to dr. Machtinger's answers, neosynephrine nose drops if overused can result in a paradoxical swelling of the tissue within the nasal passages that may cause severe discomfort, worse than the original problem. This may be very difficult to correct as it does not disappear when the drops are stopped.

In brief: Nasal Problems

In addition to dr. Machtinger's answers, neosynephrine nose drops if overused can result in a paradoxical swelling of the tissue within the nasal passages that may cause severe discomfort, worse than the original problem. This may be very difficult to correct as it does not disappear when the drops are stopped.
Dr. Mark Diamond
Dr. Mark Diamond
Thank
Dr. Steven Machtinger
Internal Medicine - Allergy & Immunology
1 doctor agrees

In brief: Heart effects

Symptoms of Neo-Synephrine overdose include rapid heart rate, irregular heart rate, palpitations, anxiety, hallucinations, abdominal cramps, diarrhea, vomiting & sweating.
Your nose may sting a lot. Not everyone gets all of these symptoms. Neo-synephrine is a highly addictive drug & should not be used routinely. There are better medications for treating your chronic symptoms. See your doctor.

In brief: Heart effects

Symptoms of Neo-Synephrine overdose include rapid heart rate, irregular heart rate, palpitations, anxiety, hallucinations, abdominal cramps, diarrhea, vomiting & sweating.
Your nose may sting a lot. Not everyone gets all of these symptoms. Neo-synephrine is a highly addictive drug & should not be used routinely. There are better medications for treating your chronic symptoms. See your doctor.
Dr. Steven Machtinger
Dr. Steven Machtinger
Thank
Read more answers from doctors